Hi. I have been on the depo shot for two years. And recently(3 weeks ago) I missed my shot due to financial reasons. My boyfriend and I have been having unprotected sex. Since last week I have been nauseous, tired, having extreme back pains, gas, diarrhea, headaches, slight cramping, and milky white discharge. On yeah and my breasts are getting sore. But no period in sight! Now, I must disclose that every time I have been late on getting my shot I get my period between 2 days and a week later. Does anyone have any advice or comments please please please help! I’m scared to test. (My boyfriend doesn’t know I might be pregnant!)
Hi there 🙂 How are you going? While I do not know much in the line of pregnancy symptoms, I have provided a link to a site that I hope will help with your pregnancy queries. http://optionline.org/pregnant/pregnancy-overview/. I am here to help and support you! 🙂 Also, I wondered if you have heard of NFP (Natural Family Planning). I have provided a link here. It is a very effective method. https://www.acnfp.com.au/home.php.
Hope this helps and if you need any more help or just want to talk, I am here for you!
Viewing 2 posts - 1 through 2 (of 2 total)
The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.